MAUDE Adverse Event Report: EXACTECH, INC. NOVATION EHXL 10¿ LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NOVATION EHXL 10¿ LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 148-36-52
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 66 yo female patient, who had an initial right hip implanted on (b)(6) 2015, and was revised on (b)(6) 2023, underwent a second revision procedure on (b)(6) 2023.The patient presented to the surgeon due to a dislocation.They underwent a total hip acetabular revision using djo dual mobility.The patient femoral head was replaced with a sleeve and a new head to match the djo dual mobility.There were no device breakages reported.There was a 15-to-30-minute surgical delay during the procedure with no adverse event to the patient as a result.The patient was last known to be in stable condition following the event.X-rays and device images were provided.No device returns anticipated because they were sent to the lab and legal at the hospital.This is 1 of 2 reports for this case.
 
Additional Manufacturer Narrative
D10: 170-50-00 - biolox delta adapter 16/18-12/14; +0mm; a162694 should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that female patient, who had an initial right hip implanted on and was revised, then underwent a second revision procedure.The patient presented to the surgeon due to a dislocation.They underwent a total hip acetabular revision using djo dual mobility.The patient femoral head was replaced with a sleeve and a new head to match the djo dual mobility.There were no device breakages reported.There was a 15-to-30-minute surgical delay during the procedure with no adverse event to the patient as a result.The patient was last known to be in stable condition following the event.X-rays and device images were provided.No device returns anticipated because they were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
The revision reported was likely the result of recurrent dislocations, as reported.A secondary finding of material deformation of the acetabular liner most likely occurred due to the reported dislocation events.However, dislocation cannot be confirmed and potential contributions of user and/or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NOVATION EHXL 10¿ LNR G2 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24171747
Report Number1038671-2026-00073
Device Sequence Number10178322
Product Code LZO
UDI-Device Identifier10885862537904
UDI-Public10885862537904
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2023
Device Catalogue Number148-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight96 KG